# SDR VNAA202412240023

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963SH670
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN182640 DISCREPANCY: GALLEY SERVICE DOOR LOWER SILL ANGLE IS CORRODED BETWEEN FS 319.70 AND FS 349.00. CORRECTIVE ACTION: REMOVED AND REPLACED ANGLES P/N: SH670-31982-1 / SH670-31996-3 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 AND 51-42-21-001-001-A01        SH670-31996-3 / SH670-31982-1
